# SDR DHL2006363553

- Difficulty date: October 24, 2006
- Submitted: November 24, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT FLOOR AREA BETWEEN FS 17 AND FS 18 AND BETWEEN STR 52L AND STR 54L FLOOR SKIN AND FRAME ANGLE AND STRINGER HAS CORROSION.  COMPLIED WITH FSI REPAIR DISPOSITION MSN085/01.  FOUND TO BE WITHIN LIMITS, REFER TO ATTACHED 8110-3 DATED NOV 17,2006 (FAA PROJECT NR SP4780SE-Q).  THIS IS LIMITED REPAIR FOR 12 MONTHS PENDING DAMAGE TOLERANCE ASSESSMENT.
